MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404238
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384); Migration (4003)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) pump was not functioning properly, the patient was unable to pump the device and reported discomfort.During a surgical procedure, it was observed that the pump was positioned too high within the patient.The ipp was replaced.No additional patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 0156686005.Model/catalog description: reservoir flat iz 100 ml unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50177546
Report Number2124215-2026-42465
Device Sequence Number13270737
Product Code JCW
UDI-Device Identifier00878953003511
UDI-Public(01)00878953003511(17)180724(10)141288001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/24/2018
Device Model Number72404238
Device Catalogue Number72404238
Device Lot Number0141288001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/07/2026
Date Device Manufactured07/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexMale